# SDR DALA2015092305806

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 73,662 hours, 33,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND F/C SEAT MOUNTED EMERGENCY LIGHTS NOT TESTING.  T/S REF WDM 33-51.  FOUND EMERGENCY FLOOR LIGHT POWER PACK, M9101, BAD.  R & R PWR PACK, M9101 AND BATTERY REF AMM 33-51. OPS CKS GOOD.
